Alert archive / Illinois / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 33, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at May 10, 2015, 6:31 PM CDT for Christian County, Sangamon County, Illinois. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2015, 6:31 PM CDT (23:31 UTC)
- Expired
- May 10, 2015, 7:15 PM CDT
- In force
- 44 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Christian County, IL, Sangamon County, IL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 6:45 PM CDT | TSTM WND DMG | Springfield, IL | TREE UPROOTED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.5 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 66 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 777 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 142 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
502
WUUS53 KILX 102331
SVRILX
ILC021-167-110015-
/O.NEW.KILX.SV.W.0033.150510T2331Z-150511T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
631 PM CDT SUN MAY 10 2015
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN SANGAMON COUNTY IN CENTRAL ILLINOIS...
NORTHWESTERN CHRISTIAN COUNTY IN CENTRAL ILLINOIS...
* UNTIL 715 PM CDT
* AT 630 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER DIVERNON...
OR 7 MILES NORTHEAST OF VIRDEN...MOVING NORTHEAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...CHATHAM...AUBURN...ROCHESTER...RIVERTON...PAWNEE...
KINCAID...NEW BERLIN...DIVERNON...EDINBURG...LOAMI...BULPITT...
JEROME...SOUTHERN VIEW...LELAND GROVE...GRANDVIEW...THAYER...
TOVEY...BERRY AND CLEAR LAKE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 55 BETWEEN MILE MARKERS 78 AND 99.
INTERSTATE 72 BETWEEN MILE MARKERS 81 AND 111.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3975 8998 3985 8948 3964 8921 3952 8973
3952 8991
TIME...MOT...LOC 2330Z 240DEG 48KT 3959 8969
HAIL...0.75IN
WIND...60MPH
$$
073 follow-up statements
862 WWUS53 KILX 102344 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 644 PM CDT SUN MAY 10 2015 ILC021-167-110015- /O.CON.KILX.SV.W.0033.000000T0000Z-150511T0015Z/ SANGAMON IL-CHRISTIAN IL- 644 PM CDT SUN MAY 10 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR CENTRAL SANGAMON AND NORTHWESTERN CHRISTIAN COUNTIES... AT 644 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ROCHESTER...OR NEAR SPRINGFIELD...MOVING NORTHEAST AT 50 MPH. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. LOCATIONS IMPACTED INCLUDE... SPRINGFIELD...CHATHAM...AUBURN...ROCHESTER...RIVERTON...PAWNEE... KINCAID...DIVERNON...EDINBURG...BULPITT...JEROME...SOUTHERN VIEW... LELAND GROVE...GRANDVIEW...TOVEY...BERRY...CLEAR LAKE...CURRAN... SHARPSBURG AND ROBY. THIS INCLUDES THE FOLLOWING HIGHWAYS... INTERSTATE 55 BETWEEN MILE MARKERS 78 AND 99. INTERSTATE 72 BETWEEN MILE MARKERS 90 AND 111. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3978 8982 3985 8948 3964 8921 3952 8973 TIME...MOT...LOC 2344Z 231DEG 44KT 3971 8955 HAIL...0.75IN WIND...60MPH $$ 07
146 WWUS53 KILX 110002 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 702 PM CDT SUN MAY 10 2015 ILC021-167-110015- /O.CON.KILX.SV.W.0033.000000T0000Z-150511T0015Z/ SANGAMON IL-CHRISTIAN IL- 702 PM CDT SUN MAY 10 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR CENTRAL SANGAMON AND NORTHWESTERN CHRISTIAN COUNTIES... AT 702 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MECHANICSBURG...OR 9 MILES EAST OF SPRINGFIELD...MOVING NORTHEAST AT 50 MPH. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. LOCATIONS IMPACTED INCLUDE... SPRINGFIELD...ROCHESTER...RIVERTON...EDINBURG...BULPITT...SOUTHERN VIEW...LELAND GROVE...GRANDVIEW...TOVEY...BERRY...CLEAR LAKE... SHARPSBURG...ROBY...SICILY AND SANGCHRIS LAKE STATE PARK. THIS INCLUDES THE FOLLOWING HIGHWAYS... INTERSTATE 55 BETWEEN MILE MARKERS 92 AND 98. INTERSTATE 72 BETWEEN MILE MARKERS 98 AND 111. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3980 8969 3985 8948 3964 8921 3957 8953 TIME...MOT...LOC 0002Z 237DEG 43KT 3978 8946 HAIL...0.75IN WIND...60MPH $$ 07
758
WWUS53 KILX 110016
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
716 PM CDT SUN MAY 10 2015
ILC021-167-110025-
/O.EXP.KILX.SV.W.0033.000000T0000Z-150511T0015Z/
SANGAMON IL-CHRISTIAN IL-
716 PM CDT SUN MAY 10 2015
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL SANGAMON AND
NORTHWESTERN CHRISTIAN COUNTIES HAS EXPIRED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.
HOWEVER GUSTY WINDS OF 40 TO 50 MPH AND HEAVY RAIN ALONG WITH
FREQUENT LIGHTNING ARE STILL POSSIBLE WITH THIS THUNDERSTORM AS IT
MOVES NORTHEAST AT 50 MPH.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
LINCOLN.
LAT...LON 3980 8969 3985 8948 3964 8921 3957 8953
TIME...MOT...LOC 0014Z 240DEG 48KT 3978 8946
$$
07What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 6:23 PM CDT, 8 minutes earlier.
Area forecast discussion, May 10, 6:23 PM CDT, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 623 PM CDT SUN MAY 10 2015 .SHORT TERM...(TONIGHT) ISSUED AT 257 PM CDT SUN MAY 10 2015 A WARM FRONT FROM JUST NORTH OF MACOMB TO JUST SOUTH OF PEORIA AND NORTH OF BLOOMINGTON/NORMAL WILL SLOWLY LIFT NORTH ACROSS NORTHERN COUNTIES THE REST OF TODAY...REACHING NORTH OF A GALESBURG TO LACON LINE LATER THIS EVENING. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP NEAR THIS BOUNDARY LATE THIS AFTERNOON AND EARLY EVENING. MEANWHILE AN AREA OF STRONG TO SEVERE THUNDERSTORMS WAS MOVING NE INTO CENTRAL MO AND SW IA AND IS PROJECTED TO TRACK NE ACROSS CENTRAL IL 5-11 PM. UNSTABLE AIRMASS SOUTH OF WARM FRONT WITH CAPES OF 1000-2000 J/KG AND PROJECTED TO PEAK FROM 1500-2500 J/KG BETWEEN 21Z-01Z. SPC HAS A SLIGHT RISK OF SEVERE STORMS LATE THIS AFTERNOON AND THROUGH MID EVENING ACROSS CENTRAL IL EXCEPT THE 5 FAR EASTERN COUNTIES ALONG THE INDIANA BORDER. SPC HAS 15-20% RISK OF DAMAGING WIND GUSTS AND LARGE HAIL (1 INCH OR LARGER) AND 2% RISK OF TORNADOES. STRONGER RISK OF SEVERE STORMS IS WEST OF IL OVER IA AND MO WHERE STRONGER BULK SHEAR IS. MORE CONVECTION PROJECTED TO MOVE INTO CENTRAL IL BY OVERNIGHT AHEAD OF AN APPROACHING COLD FRONT MOVING TOWARD WEST CENTRAL IL BY 12Z MONDAY. SO HAVE INCREASING POPS FROM WEST TO EAST DURING THIS EVENING AND KEPT HIGHER POPS OVERNIGHT. LOWS TONIGHT MOSTLY IN THE MID 60S WITH COOLER LOWER 60S BY GALESBURG. .LONG TERM...(MONDAY THROUGH SUNDAY) ISSUED AT 257 PM CDT SUN MAY 10 2015 MODELS HAVE COME INTO BETTER AGREEMENT WITH A SOMEWHAT FASTER COLD FRONTAL PASSAGE ON MONDAY. THE UPSIDE TO THIS TREND IS THAT OUR SEVERE STORM THREAT APPEARS TO BE DIMINISHING. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO BE ONGOING ACROSS MUCH OF THE FORECAST AREA TO START THE DAY. HOWEVER THE FRONT SHOULD QUICKLY TRACK EAST ACROSS THE WESTERN HALF OF THE FORECAST AREA DURING THE MORNING HOURS, WITH PRECIPITATION CHANCES QUICKLY ENDING IN ITS WAKE. AT THE CURRENTLY EXPECTED FRONTAL SPEED, ONLY LOCATIONS EAST OF THE I-57 CORRIDOR APPEAR TO HAVE TIME TO DESTABILIZE ENOUGH TO POTENTIALLY SUPPORT SEVERE WEATHER. CAPE VALUES EAST OF I=57 ARE PROGGED TO APPROACH 1000 J/KG AHEAD OF THE FRONT, AND 30-40 KTS OF BULK SHEAR IS EXPECTED ALONG THE FRONT. THIS INSTABILITY/FORCING SHOULD BE SUFFICIENT FOR A FEW SEVERE STORMS, WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. COOLER/DRIER WEATHER IS EXPECTED ACROSS CENTRAL AND SOUTHEAST ILLINOIS MONDAY NIGHT INTO MIDWEEK BEHIND THE COLD FRONT. HOWEVER, WHILE DAYTIME HIGHS MAY ONLY BE IN THE 60S TUESDAY AND WEDNESDAY, THE COOL AIR NOW LOOKS MORE TO BE A GLANCING BLOW AS OPPOSED TO PREVIOUS SIGNS OF IT LASTING SEVERAL DAYS. UPPER LEVEL HEIGHTS BUILD AND LOW LEVEL SOUTHERLY FLOW REDEVELOPS AFTER WEDNESDAY, ALLOWING TEMPERATURES TO QUICKLY REBOUND TO ABOVE NORMAL LEVELS BY THE END OF THE WORK WEEK. THE RETURN OF THE MORE SUMMER-LIKE CONDTIONS WILL ALSO SIGNAL A RETURN TO UNSETTLED WEATHER BY THE END OF THE WEEK. THE MODELS STILL EXHIBIT SPREAD IN THE DETAILS REGARDING HOW SOON THE RAIN CHANCES RETURN, AS WELL AS WHEN CHANCES WILL BE HIGHEST. UNFORTUNATELY, THIS FACT HAS RESULTED IN AN EXTENDED PERIOD OF SHOWER/STORM CHANCES FROM THURSDAY NIGHT INTO THE WEEKEND ACROSS THE ENTIRE FORECAST AREA. THE ECMWF RETURNS ITS OCCASIONAL SUPPORT FOR PRECIPITATION AS SOON AS THURSDAY, BUT HAVE RESTRICTED THIS THREAT TO THE WESTERN PORTION OF THE FORECAST AREA FOR NOW. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 623 PM CDT SUN MAY 10 2015 LINE OF SHOWERS AND STORMS BEGINNING TO MOVE THROUGH THE AREA AND SHOULD MOVE EFFECT ALL TAF SITES OVER NEXT FEW HOURS. HAVE TIMED THE STORMS TO BE IN PIA AND SPI AT THE START...DEC AND BMI BY 01Z...AND CMI BY 02Z. WILL HAVE A ONE HOUR TEMPO GROUP FOR MVFR CONDITIONS SINCE LINE IS NARROW AND SHOULD NOT LAST VERY LONG BASED ON IT MOVING THROUGH PPQ AND UIN. WILL KEEP VCTS GOING AT ALL SITES FOR AN HOUR LONGER AFTER LINE MOVES THROUGH. AFTER THIS LINE...BELIEVE BROKEN MID CLOUDS WILL BE THE RULE FOR AWHILE. THEN THE MAIN FRONT/DRY LINE WILL MOVE INTO THE AREA AROUND OVERNIGHT. WILL KEEP SHOWERS AND VCTS AT ALL SITES DURING OVERNIGHT HOURS AND THINK IT MAY LAST FOR SEVERAL HOURS. THEN MVFR CIGS POSSIBLE DURING THE MORNING BEHIND THIS FRONT WITH INCREASTING SOUTHWEST WINDS. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...07 LONG TERM...BAK AVIATION...AUTEN
Hazardous weather outlook, May 10, 3:03 PM CDT, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 303 PM CDT SUN MAY 10 2015 ILZ027>031-036>038-040>043-047>053-111100- CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON- MCLEAN-MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK- TAZEWELL-WOODFORD- 303 PM CDT SUN MAY 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FROM LATE THIS AFTERNOON THROUGH MID EVENING. A WARM FRONT NEAR PEORIA WILL SLOWLY PUSH NORTHWARD TOWARD GALESBURG AND LACON INTO THIS EVENING. WITH AN INCREASINGLY UNSTABLE AIR MASS ALONG AND SOUTH OF THE WARM FRONT...SOME SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP. DAMAGING WIND GUSTS...LARGE HAIL AND THE POSSIBILITY FOR A FEW TORNADOES WILL EXIST FROM LATE AFTERNOON INTO MID EVENING. THE TORNADO THREAT WILL BE PRIMARILY FOCUSED ALONG THE NORTH OF A MACOMB TO PEORIA TO NORMAL LINE. IN ADDITION TO THE THREAT FOR SEVERE WEATHER...ADDITIONAL HEAVY RAINFALL WILL BE POSSIBLE AS WELL WITH AMOUNTS RANGING FROM 1 TO 2 INCHES...WITH LOCALLY HIGHER AMOUNTS NEAR SOME OF THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY ON MONDAY...AS THE STORM SYSTEM SHIFTS WELL TO OUR NORTHWEST...A COLD FRONT IS FORECAST TO SWEEP ACROSS THE AREA BRINGING THE THREAT FOR ADDITIONAL SEVERE THUNDERSTORMS. THE PRIMARY THREAT FOR ORGANIZED SEVERE STORMS WILL BE ROUGHLY ALONG AND EAST OF I-57. THE NEXT CHANCE FOR THUNDERSTORMS WILL BE FROM THURSDAY AFTERNOON THROUGH NEXT WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED LATE THIS AFTERNOON THROUGH MID EVENING. IT APPEARS THE PRIMARY TIME FRAME FOR ACTIVATION WOULD BE FROM 4 PM UNTIL 10 PM THIS EVENING. ILZ044>046-054>057-061>063-066>068-071>073-111100- CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR- EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-PIATT-RICHLAND-SHELBY- VERMILION- 303 PM CDT SUN MAY 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FROM LATE THIS AFTERNOON THROUGH THIS EVENING. AN INCREASINGLY UNSTABLE AIR MASS DURING THIS AFTERNOON WILL CAUSE SOME SEVERE THUNDERSTORMS TO DEVELOP BY THIS EVENING. DAMAGING WIND GUSTS AND LARGE HAIL WILL BE THE PRIMARY THREATS FROM THE STORMS LATE THIS AFTERNOON THROUGH THIS EVENING. ANY TORNADO THREAT WILL BE PRIMARILY FOCUSED ALONG THE NORTHWARD ADVANCING WARM FRONT FROM PEORIA AND NORMAL NORTHWARD. IN ADDITION TO THE THREAT FOR SEVERE WEATHER...ADDITIONAL HEAVY RAINFALL WILL BE POSSIBLE AS WELL WITH AMOUNTS RANGING FROM 1 TO 2 INCHES...WITH LOCALLY HIGHER AMOUNTS NEAR SOME OF THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY ON MONDAY...AS THE STORM SYSTEM SHIFTS WELL TO OUR NORTHWEST...A COLD FRONT IS FORECAST TO SWEEP ACROSS THE AREA BRINGING THE THREAT FOR ADDITIONAL SEVERE THUNDERSTORMS TO PARTS OF EAST CENTRAL AND SOUTHEAST ILLINOIS...MAINLY ALONG AND EAST OF I-57. THE PRIMARY THREATS ON MONDAY AFTERNOON WOULD BE FROM DAMAGING WIND GUSTS AND LARGE HAIL. THE NEXT CHANCE FOR THUNDERSTORMS WILL BE FROM THURSDAY NIGHT THROUGH NEXT WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON THROUGH THIS EVENING. AT THIS TIME...IT APPEARS THE PRIMARY TIME FRAME FOR ACTIVATION WOULD BE FROM 5 PM THROUGH 11 PM THIS EVENING. 07
In the hours before
Local storm report, May 10, 1:29 PM CDT, 5 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
129 PM CDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM HEAVY RAIN 3 W BIRDS 38.84N 87.73W
05/10/2015 M1.23 INCH LAWRENCE IL MESONET
MEASURED 1.23 INCHES OF RAIN SINCE SATURDAY
&&
07The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 6:35 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon, Sangamon, Shelby | 40 min |
| May 10, 6:51 PM CDT | Special Weather Statement | ILX | Crawford | 24 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.